Renormalization group patterns and c-theorem in more than two dimensions

Andrea Cappelli, Latorre JoséIgnacio Latorre, Xavier Vilasís-Cardona

Producció científica: Article en revista indexadaArticleAvaluat per experts

39 Cites (Scopus)


We elaborate on a previous attempt to prove the irreversibility of the renormalization group flow in more than two dimensions. This involves the construction of a monotonically decreasing c-function using a spectral representation. The missing step of the proof is a good definition of this function at the fixed points. We argue that for all kinds of perturbative flows the c-function is well defined and the c-theorem holds in any dimension. We provide examples in multicritical and multicomponent scalar theories for dimension 2 < d < 4. We also discuss the non-perturbative flows in the yet unsettled case of the O(N) sigma model for 2 ≤ d ≤ 4 and large N.

Idioma originalAnglès
Pàgines (de-a)510-538
Nombre de pàgines29
RevistaNuclear Physics, Section B
Estat de la publicacióPublicada - 15 de juny 1992
Publicat externament


Navegar pels temes de recerca de 'Renormalization group patterns and c-theorem in more than two dimensions'. Junts formen un fingerprint únic.

Com citar-ho